Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 44, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 9, 2012, 9:03 AM PDT. It took effect at Apr 9, 2012, 5:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 9, 2012, 9:03 AM PDT (16:03 UTC)
- In effect from
- Apr 9, 2012, 5:00 PM PDT
- Expired
- Apr 9, 2012, 4:30 PM PDT
- In force
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
965 WHUS76 KMTR 091603 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 903 AM PDT MON APR 9 2012 ...ROUGH CONDITIONS ACROSS THE SAN FRANCISCO BAR THIS MORNING... PZZ545-100000- /O.NEW.KMTR.RB.Y.0024.120409T1603Z-120410T0000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 903 AM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SEAS: COMBINED SEAS 9 TO 10 FEET WITH A DOMINANT PERIOD OF 13 SECONDS. SEAS DECREASING TO 6 TO 8 FEET WITH A DOMINANT PERIOD OF 13 SECONDS THIS AFTERNOON. * FIRST EBB CURRENT: 1.6 KNOTS AT 6:46 PM THIS EVENING * SECOND EBB CURRENT: 2.8 KNOTS AT 6:13 AM TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ PZZ530-100015- /O.NEW.KMTR.SC.Y.0044.120410T0000Z-120410T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 903 AM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS AND WAVES: SOUTH WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. THE STRONGEST WINDS WILL BE IN THE VICINITY OF ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
004 WHUS76 KMTR 092129 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 229 PM PDT MON APR 9 2012 ...INCREASING SOUTHERLY WINDS EXPECTED TUESDAY MORNING... PZZ545-100530- /O.CAN.KMTR.RB.Y.0024.000000T0000Z-120410T0000Z/ /O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. THE SMALL CRAFT ADVISORY FOR ROUGH BAR HAS BEEN CANCELLED. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-100530- /O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-100530- /O.NEW.KMTR.SC.Y.0045.120410T1200Z-120410T2100Z/ POINT ARENA TO POINT REYES TO 10 NM- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-100530- /O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-100530- /O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-100530- /O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-100530- /O.CON.KMTR.SC.Y.0044.120410T0000Z-120410T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS AND WAVES: SOUTH WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. THE STRONGEST WINDS WILL BE IN THE VICINITY OF ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
414 WHUS76 KMTR 092330 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 430 PM PDT MON APR 9 2012 ...INCREASING SOUTHERLY WINDS EXPECTED TUESDAY MORNING... PZZ530-100030- /O.CAN.KMTR.SC.Y.0044.120410T0000Z-120410T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ570-100730- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-100730- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120410T2100Z/ POINT ARENA TO POINT REYES TO 10 NM- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-100730- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-100730- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-100730- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-100730- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 4:40 AM PDT, 4 hours 23 minutes earlier.
Area forecast discussion, Apr 9, 4:40 AM PDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
440 AM PDT MON APR 9 2012
.DISCUSSION...AS OF 3:00 AM PDT MONDAY...IMPRESSIVE STORM SYSTEM
CONTINUES TO CHURN OUT IN THE PACIFIC NEAR 44N/135W (OR AROUND 800
MILES WEST OF PORTLAND) WITH AN OCCLUDED FRONT STRETCHING TO THE
PACNW COAST AND A COLD FRONT TO THE SOUTH OF IT ALONG THE
CALIFORNIA COAST. COASTAL RADARS HAVE BEEN PICKING UP ECHOS ALL
NIGHT BUT SO FAR EVERYTHING IS STAYING WELL TO OUR WEST. UNTIL
THE CENTER OF CIRCULATION BEGINS TO PROGRESS TO THE SE AND THE
ASSOCIATED TROF DEEPENS...THE MAIN RAIN BAND WILL MOSTLY MISS OUR
AREA. MOUNT VACA RADAR DOES SHOW A FEW VERY LIGHT RETURNS CLOSE
TO NW SONOMA. AS THE DAY PROGRESSES THAT BAND WILL CONTINUE TO
MOVE TOWARD OUR COAST AND SHOULD PROVIDE SOME LIGHT SPRINKLES OVER
THE NORTH BAY TODAY. FOR LOCATIONS IN THE SOUTH AND EASTERN PARTS
OF THE CWA FAR AWAY FROM THE RAIN...MUCH MORE SUNSHINE CAN BE
EXPECTED ALONG WITH WARMER TEMPERATURES. HIGHS WILL RANGE FROM THE
UPPER 50S IN PARTS OF THE NORTH BAY TO 70S OVER INTERIOR MONTEREY
PLUS ALL OF SAN BENITO COUNTY.
RAIN WILL FINALLY SPREAD ACROSS OUT CWA ON TUESDAY AS THE LOW
HEADS SOUTH TO 38N/133W WHILE THE MAIN BAND OF RAIN MOVES ONSHORE.
ALTHOUGH THERE STILL IS SOME DISAGREEMENT WITH THE TIMING OF THE
ONSET AND DURATION FOR PRECIPITATION LOOKS LIKE THE RUSH HOUR
AROUND THE BAY WILL GENERALLY BE WET. RAINFALL TOTALS ARE FORECAST
TO RANGE FROM 1/3-2/3" FOR MANY URBAN LOCATIONS WITH 1-2" POSSIBLE
FOR HIGHER ELEVATIONS (ESPECIALLY THE COASTAL RANGES) ON TUESDAY.
ON THING TO KEEP AN EYE ON IS IF THE 1"+ PW AMOUNTS ARE ABLE TO
MOVE FROM THE COASTAL WATERS TO ONSHORE. IF THEY DO...RAINFALL TOTALS
WILL BE GREATER THAN FORECAST.
RAIN WILL CONTINUE INTO WEDNESDAY AS THE LONGWAVE TROF MOVES TO
THE WEST COAST. ALTHOUGH PW AMOUNTS WILL BE LESS BY THIS POINT...PLENTY
OF PVA WILL HELP TO TRIGGER A ROUND OF SHOWERS AND COULD PRODUCE
ANOTHER 1/10-1/4" IN URBAN SPOTS IN ADDITION TO TUESDAY'S TOTAL.
SOME OF THE HILLS COULD SEE AROUND 1/2" ON WEDNESDAY.
ANOTHER PACIFIC STORM SYSTEM WILL MOVE TO THE WEST COAST ON
THURSDAY AND BRING THE FINAL ROUND OF RAINFALL FOR THE WEEK.
DESPITE A DEEPER UPPER LEVEL LOW...PW AMOUNTS ARE FORECAST TO
JUST BE AROUND 1/2" WHICH WILL LIKELY LEAD TO SMALLER RAINFALL
AMOUNTS THAN TUESDAY. RAIN WILL TAPER OFF BY SATURDAY.
DRY WEATHER WILL RETURN BY THE WEEKEND AND CONTINUE INTO NEXT WEEK
AS THE STORM TRACK SHIFTS BACK TO THE NORTH. AFTER A COOL WEEK...HIGHS
WILL WARM BACK CLOSER TO NORMAL VALUES BY NEXT WORK WEEK.
&&
.AVIATION...AS OF 4:33 AM PDT MONDAY...MAINLY MID TO HIGH LEVEL
CLOUDS WILL OVERSPREAD THE REGION THROUGH THIS EVENING. LOWERING
CIGS WILL BE POSSIBLE EARLY TUESDAY AS A FRONTAL BOUNDARY BEGINS
TO MOVE THROUGH THE REGION. THERE IS SOME UNCERTAINTY REGARDING
ONSET OF PRECIP SO FOR NOW WILL HANDLE IT WITH PROB30 AROUND 12Z TUESDAY.
.VICINITY OF KSFO..VFR THROUGH THIS EVENING. LATEST OBS DO SHOW A
CLOUD DECK FEW010...BUT EXTENT IS HARD TO SEE GIVEN HIGH CLOUDS ON
SATELLITE. NONE THE LESS...VFR CONDITIONS BUT WILL MONITOR TO MAKE
SURE CIGS DO NOT DEVELOP. PRECIP WILL GRADUALLY BEGIN TO MOVE INTO
SAN FRANCISCO BAY AFTER 12Z TUESDAY.
KSFO BRIDGE APPROACH...SAME AS KSFO.
MONTEREY BAY AREA TERMINALS...VFR WITH CIGS LOWERING TOWARD THE
END OF THE FORECAST.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...NONE.
PUBLIC FORECAST: BELL
AVIATION/MARINE: MMHazardous weather outlook, Apr 9, 5:13 AM PDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 513 AM PDT MON APR 9 2012 CAZ006-505>513-516>518-528>530-101215- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 513 AM PDT MON APR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...MONDAY AND MONDAY NIGHT A PACIFIC STORM SYSTEM WILL MOVE TOWARD THE NORTH BAY TODAY AND SPREAD RAIN INTO THE SAN FRANCISCO BAY REGION BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERAL ROUNDS OF RAIN CAN BE EXPECTED AS AN ACTIVE STORM TRACK MOVES ACROSS THE SAN FRANCISCO AND MONTEREY BAY REGION. LOCALLY HEAVY RAIN IS POSSIBLE WHICH COULD LEAD TO PONDING ON ROADWAYS ALONG WITH MINOR URBAN AND SMALL STREAM FLOODING. DRIER WEATHER IS FORECAST BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 9:03 AM PDT | Small Craft Advisory for Rough Bar | MTR | 5 hr | |
| Apr 9, 2:29 PM PDT | Small Craft Advisory | MTR | 19 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.